Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

Contents of Volume 10, Number 2

All articles in this issue are freely accessible.

General theory of modular invariants
Leonard Eugene Dickson.
Trans. Amer. Math. Soc. 10 (1909), 123-158
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1500831
Beiträge zur Theorie der Gruppen linearer homogener Substitutionen
I. Schur.
Trans. Amer. Math. Soc. 10 (1909), 159-175
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1500832
Projective differential geometry of curved surfaces. IV
E. J. Wilczynski.
Trans. Amer. Math. Soc. 10 (1909), 176-200
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1500833
Natural families of trajectories: conservative fields of force
Edward Kasner.
Trans. Amer. Math. Soc. 10 (1909), 201-219
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1500834
Plane fields of force whose trajectories are invariant under a projective group
George Wilber Hartwell.
Trans. Amer. Math. Soc. 10 (1909), 220-246
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1500835
On the order of primitive groups
W. A. Manning.
Trans. Amer. Math. Soc. 10 (1909), 247-258
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1500836
Existence and oscillation theorem for a certain boundary value problem
George D. Birkhoff.
Trans. Amer. Math. Soc. 10 (1909), 259-270
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1500837
On the regions of convergence of power-series which represent two-dimensional harmonic functions
Maxime Bôcher.
Trans. Amer. Math. Soc. 10 (1909), 271-278
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1500838
American Mathematical Society